Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes discoloured urine and swelling in lymph nodes after quitting alcohol?

Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1886 Questions

default
Posted on Fri, 6 Nov 2015 in Medicines and Side Effects
Question: orange pee, swollen lymph nodes, just quit drinking 4 days ago, in mild detox, quit chew two weeks ago, mild weekness in legs. on antibiotics.

also pre-diabetic. sugar levels fine.
doctor
Answered by Dr. Matthew J. Mangat 2 hours later
Brief Answer:
Several causes for orange urine.

Detailed Answer:
Hello Pplseans and welcome to HCM.
As an Urologist, i advise you, that orange urine discoloration has several causes.
1. Liver and bile duct conditions.
2. Drugs causing reddish orange discoloration,like Rifampicin for tuberculosis, and Phenazopyridine, used with antibiotics in urinary infections, etc.
3. Dehydration. You should drink more than 8-10 glasses fluids daily.
4. Get examined by a specialist and carry out following tests:
(a) urine routine and culture, urine for bile pigments.
(b) blood routine, sugar,HbA1C, LFT, and creatinine.
(c)Chest X-ray.
According to the reports, your doctor should be able to advise treatment.
You may also send the reports here for an expert opinion.
Wish you good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Phenazopyridine

doctor1 MD

I was told last week that i had a urinary tract infection because i had pain and had blood in inurine. Just hung up with Doc and they said that was not it ..that my blood pressure last week was 170/110. Maybe i had a kidney stone. However I am feeling mucj bertter since taking 500 mg of amoxicaiilan for 6.5 days

doctor1 MD

I am having symptoms of a bladder infection. I have no bladder cramps, rather pain in my urether. I have some meds, about a year old which I have kept for an emergency like I'm having. I have phenazopyridine , 200 mg; smz/ tmp , 400-80mg; and...

doctor1 MD

i am a 40 year old female (smoker) soon to be 41 next month. i have had microscopic hematuria for over a year and my physician performed to urine cytologies during this time that came back negative. My brother was recently diagnosed with bladder cancer and now my physician wants me to have a cystoscopy, shouldn't a cystoscopy been done already since tx with cipro, etc.....never relieved my urinary tract symptoms? the only thing that relieves my urinary tract is pyridium.....

doctor1 MD

I believe my wife has Sepsis (urinary infection). She has taken the last of her medication provided by a medical doctor in Winnipeg ( Phenazopyridine Hydrochloride 97.5 mg). We are currently in Arizona. She is currently suffering from acute chills...

doctor1 MD

Hi,

I am 37 years old and had blood work and urine test done which showed that I have a urinary tract infection. My symptoms are cloudy urine with a distinct smell. I was prescribed an antibiotic. I noticed this morning that I had blood in my stool could this be related to my infection ?

doctor1 MD

Have had what feels like a bladder infection. My Dr. tested for infection,and there is none, so will not give me antibiotic. This has been happening to me at least once a year for 20 years. Taking o/c azo, which is like pyridium, not as strong. Waiting to see a urologist, appointment in 2 weeks. Now I have developed leg cramps when I try to sleep. Is this from the o/c meds, or is it low potassium?

doctor1 MD

spent a week in XXXXXXX when came back had issues with bowel movements, no feel like urinate but have difficulties, went to a clinic they tested urine for infection plus took an ex ray but did not see anything abnormal the worse now I cannot urine...